# SDR GVNA201904170170

- Difficulty date: October 23, 2018
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N454MH
- Make and model: Bolkms BK117C1
- Aircraft serial: 9151
- Aircraft time: 5,466 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Packing
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER PATIENT LOADING, DURING FINAL WALK AROUND, MED CREW NOTICED FUEL LEAKING FROM #2 ENGINE. MECHANIC, UPON FURTHER INSPECTION, FOUND FUEL SHUTOFF VALVE LEAKING AT FILTER BOWL. REPLACED PACKING. LEAK CHK GOOD. NO OTHER DEFECTS NOTED.
